# SDR SWAA2021072027907

- Difficulty date: February 18, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVER WING EMERGENCY EXIT LOWER SILL ATTACH ANGLE CORRODED / BLENDED CORROSION ON RH FWD WING EMERGENCY EXIT LOWER SILL ATTACH ANGLE. NO SRM PUBLISHED LIMITS OUT OF LIMITS. FABRICATED NEW ANGLE P/N 411A2854-9 AND INSTALLED I.A.W. BOEING DWG 411A2854 REF AND SRM 51-40-02
